| Catalog Number |
02.12.E0412FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 5 months after primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the insert (12mm) with a thicker one (13mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29-apr-2024.Lot 2002482: (b)(6) items manufactured and released on 20-jul-2020.Expiration date: 2025-07-05.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.